# SDR 95ZZZM647

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 739
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT NR 4195 - CREW REPORTED STRIKING A BIRD EN ROUTE TO DAY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT IAW MM 05-00-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
